Open Access
Translator Disclaimer
July 2005 A Lyapunov-Schmidt method for transition layers in reaction-diffusion systems
Jack K. Hale, Kunimochi Sakamoto
Hiroshima Math. J. 35(2): 205-249 (July 2005). DOI: 10.32917/hmj/1150998273

Abstract

We study reaction-di¤usion systems of propagator-controller type in the one-dimensional unit interval. When propagator di¤uses slowly, we establish the existence of transition layer equilibria by using singular perturbation expansions and a Lyapunov-Schmidt reduction method. Our approach to the existence also enables us to simultaneously obtain a stability criterion for the layer equilibria.

Citation

Download Citation

Jack K. Hale. Kunimochi Sakamoto. "A Lyapunov-Schmidt method for transition layers in reaction-diffusion systems." Hiroshima Math. J. 35 (2) 205 - 249, July 2005. https://doi.org/10.32917/hmj/1150998273

Information

Published: July 2005
First available in Project Euclid: 22 June 2006

zbMATH: 1093.35006
MathSciNet: MR2176052
Digital Object Identifier: 10.32917/hmj/1150998273

Subjects:
Primary: 35K57
Secondary: 35B25, 35B35, 47J25

Rights: Copyright © 2005 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.35 • No. 2 • July 2005
Back to Top